# SDR HALA2011082700392

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33423
- Aircraft time: 34,266 hours, 6,360 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Distorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPTAIN'S PFD/ADI DISPLAY FLICKERS, IS OUT OF FOCUS AND COLORS ARE DISTORTED.  SWITCHING TO ALTERNATE EFI SOURCE DOESN'T HELP.  PERFORMED FIM 34-22-00/101, FIG104, EFI SWITCH TO ALTERNATE ON CAPT'S SIDE AND OPS NORMAL. BACK TO NORMAL OF EFI ON CAPT AND OPS CHECKED NORMAL.
